# SDR KCSA061440

- Difficulty date: October 22, 2006
- Submitted: October 22, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 1405-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK PRESSURE DECK WEB CRACKED ON W/W CUTOUT BETWEEN BS 1405 AND 1410, RBL 43 TO RBL 51.
